# SDR AALA202104139001

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 14,876 hours, 5,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31 (L) AND ROW 32(L) EMERGENCY EXIT LIGHTS OUT. FOUND CANNON PLUG AT SIDE WALL DISCONNECTED. RECONNECTED EMERGENCY LIGHTS AT SEATS/ROW 31(L) AND 32(L) OPERATIONS NORMAL PER AMM 25-60-00.
